Fixed point theorems in generalized patially ordered G-metric spaces

Pasquale Vetro, Reza Saadati, S. Mansour Vaezpour, Rhoades

Risultato della ricerca: Article

142 Citazioni (Scopus)

Abstract

In this paper, we consider the concept of a $\Omega$-distance on a complete partially ordered G-metric space and prove some fixed point theorems.
Lingua originaleEnglish
pagine (da-a)797-801
Numero di pagine5
RivistaMathematical and Computer Modelling
Volume52
Stato di pubblicazionePublished - 2010

Fingerprint

Metric space
Fixed point theorem
Concepts

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cita questo

Fixed point theorems in generalized patially ordered G-metric spaces. / Vetro, Pasquale; Saadati, Reza; Vaezpour, S. Mansour; Rhoades.

In: Mathematical and Computer Modelling, Vol. 52, 2010, pag. 797-801.

Risultato della ricerca: Article

Vetro, Pasquale ; Saadati, Reza ; Vaezpour, S. Mansour ; Rhoades. / Fixed point theorems in generalized patially ordered G-metric spaces. In: Mathematical and Computer Modelling. 2010 ; Vol. 52. pagg. 797-801.
@article{ea88541418974fafa30e24ecf2e2359b,
title = "Fixed point theorems in generalized patially ordered G-metric spaces",
abstract = "In this paper, we consider the concept of a $\Omega$-distance on a complete partially ordered G-metric space and prove some fixed point theorems.",
keywords = "$\Omega$-distance, Fixed point theorem, G-metric spaces",
author = "Pasquale Vetro and Reza Saadati and Vaezpour, {S. Mansour} and Rhoades",
year = "2010",
language = "English",
volume = "52",
pages = "797--801",
journal = "Mathematical and Computer Modelling",
issn = "0895-7177",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Fixed point theorems in generalized patially ordered G-metric spaces

AU - Vetro, Pasquale

AU - Saadati, Reza

AU - Vaezpour, S. Mansour

AU - Rhoades, null

PY - 2010

Y1 - 2010

N2 - In this paper, we consider the concept of a $\Omega$-distance on a complete partially ordered G-metric space and prove some fixed point theorems.

AB - In this paper, we consider the concept of a $\Omega$-distance on a complete partially ordered G-metric space and prove some fixed point theorems.

KW - $\Omega$-distance

KW - Fixed point theorem

KW - G-metric spaces

UR - http://hdl.handle.net/10447/51588

M3 - Article

VL - 52

SP - 797

EP - 801

JO - Mathematical and Computer Modelling

JF - Mathematical and Computer Modelling

SN - 0895-7177

ER -